# SDR DALA2022021701036

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 39,988 hours, 27,269 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9559 - THE CREW DIVERTED THE AIRCRAFT TO LAX DUE TO ALL THREE GEAR NOT RETRACTING WHEN SELECTED. CORRECTIVE ACTION: MAINTENANCE FOUND THAT THE GEAR HANDLE WAS DIFFICULT TO OPERATE. THE GEAR WAS CLEANED AND FUNCTIONALLY CHECKED ON JACKS SEVERAL TIMES WITHOUT ANY BINDING OF THE GEAR HANDLE. THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #7008599)
